MathSciNet Relay Station
MathSciNet bibliographic data
MR882965 58F05 (53C57)
Sikorav, Jean-Claude Problèmes d'intersections et de points fixes en géométrie hamiltonienne. (French) [Intersection and fixed-point problems in Hamiltonian geometry] Comment. Math. Helv. 62 (1987), no. 1, 62–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement